Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Zeros of functions of regular growth on a line


Author: W. D. Bouwsma
Journal: Proc. Amer. Math. Soc. 15 (1964), 938-943
MSC: Primary 30.58
MathSciNet review: 0179359
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.58

Retrieve articles in all journals with MSC: 30.58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0179359-7
Article copyright: © Copyright 1964 American Mathematical Society